MathSciNet Relay Station
MathSciNet bibliographic data
MR1728961 93B55 (93B35 93D09)
Chilali, Mahmoud; Gahinet, Pascal; Apkarian, Pierre Robust pole placement in LMI regions. IEEE Trans. Automat. Control 44 (1999), no. 12, 2257–2270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement